# SDR AUS20011012

- Difficulty date: September 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo/Baggage D
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED IN FORWARD AND AFT LOWER CORNERS.  FOUND DURING EDDY CURRENT INSPECTION IAW AD/B737/142.
